Illinois Journal of Mathematics

A uniqueness theorem for submanifolds of Euclidean space

Joel L. Weiner

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 25, Issue 1 (1981), 16-26.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1256047360

Digital Object Identifier
doi:10.1215/ijm/1256047360

Mathematical Reviews number (MathSciNet)
MR602891

Zentralblatt MATH identifier
0454.53004

Subjects
Primary: 53A07: Higher-dimensional and -codimensional surfaces in Euclidean n-space
Secondary: 53C42: Immersions (minimal, prescribed curvature, tight, etc.) [See also 49Q05, 49Q10, 53A10, 57R40, 57R42]

Citation

Weiner, Joel L. A uniqueness theorem for submanifolds of Euclidean space. Illinois J. Math. 25 (1981), no. 1, 16--26. doi:10.1215/ijm/1256047360. https://projecteuclid.org/euclid.ijm/1256047360


Export citation